Toggle Main Menu Toggle Search

Open Access padlockePrints

On the K-theory of boundary C*-algebras of Ã2 groups

Lookup NU author(s): Dr Oli King, Professor Guyan Robertson

Downloads


Publication metadata

Author(s): King O, Robertson G

Publication type: Article

Publication status: Published

Journal: Journal of K-theory

Year: 2012

Volume: 9

Issue: 3

Pages: 521-536

Print publication date: 01/06/2012

Date deposited: 25/11/2011

ISSN (print): 1865-2433

ISSN (electronic): 1865-5394

Publisher: Cambridge University Press

URL: http://dx.doi.org/10.1017/is011005004jkt158

DOI: 10.1017/is011005004jkt158


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share